A 48-year-old male asked:
My 8 yr old daughter just took one of my celexa (citalopram) 40mg by mistake instead of her medicine that looks similar. do i take her to the emegency room? if not what do i do?
1 doctor answer • 1 doctor weighed in
Psychiatry 27 years experience
Poison Control #: I agree with Dr. Reynolds. However, I really would not rely on the general heath information section of HealthTap for something you are concerned might be a medical emergency. You can call American Association of Poison Control Centers at
(800) 222-1222 - 24/7 whenever you are worried about toxicity issues.
Created for people with ongoing healthcare needs but benefits everyone.
260 viewsAnswered >2 years ago
Last updated Oct 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.